# SDR ASOA04530

- Difficulty date: July 26, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT CLIPS AT FS 625, NEAR STRINGERS 14L/R WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE LEFT AND RIGHT CLIPS AT FS 625, NEAR STRINGERS 14 L/R IAW ASA EO 600-53-0174.  (M)
